RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 28, Issue 3  


Number of natural solutions of a system of linear Diophantine equations
M. A. Frumkin
321
Polynomial approximations of Zygmund class functions in the Hausdorff metric
B. Kasimov
335
Example of a double Haar series
V. A. Skvortsov
343
Limits of indeterminacy of the $(C,k)$-means of a trigonometric series and the Cross $H^k$-integral
V. A. Sklyarenko
355
Example of a sequence not summable by a positive regular method to an element of its kernel
N. N. Kholshchevnikova
365
Trace of the Sturm–Liouville operator with nonlocal boundary conditions
L. V. Bogachev
379
Linearized statement of the problem of determining hyperbolic operators
V. G. Romanov, V. G. Yakhno
391
Uniqueness of the solution of integral equations of the first kind with entire kernels
Yu. E. Anikonov
401
Semisimple bases of $k$-valued logic
V. B. Alekseev
407
Hierarchy of complexity of computation of partial functions with values 0 and 1
A. P. Beltiukov
423
Local limit theorems for probabilities of moderate deviations
N. N. Amosova
433
Convergence of the finite-dimensional distributions of a Markov process controlled by a rapid ergodic process
A. V. Chistyakov
443
Approximation of conjugate functions by Cesáro sums
L. P. Falaleev
451

Doctoral theses
On the theory of characteristic Lyapunov exponents of linear and quasilinear differential systems
N. A. Izobov
459
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018